VOL. 30 · NO. 3 | Fall 1986
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 30 (3), (Fall 1986)
No abstract available
Articles
David A. James
Illinois J. Math. 30 (3), 391-416, (Fall 1986) DOI: 10.1215/ijm/1256044536
KEYWORDS: 11F12
No abstract available
Jürgen Groh
Illinois J. Math. 30 (3), 417-428, (Fall 1986) DOI: 10.1215/ijm/1256044537
KEYWORDS: 60J65, 60H10
No abstract available
Ranjan Roy, S. M. Shah
Illinois J. Math. 30 (3), 429-444, (Fall 1986) DOI: 10.1215/ijm/1256044538
KEYWORDS: 34A20, 30D35
No abstract available
Jonathan Cohen, John Gosselin
Illinois J. Math. 30 (3), 445-464, (Fall 1986) DOI: 10.1215/ijm/1256044539
KEYWORDS: 42B30
No abstract available
Mei-Chi Shaw
Illinois J. Math. 30 (3), 465-467, (Fall 1986) DOI: 10.1215/ijm/1256044540
KEYWORDS: 32F15, 32F20, 35N15
No abstract available
Stefan Waner
Illinois J. Math. 30 (3), 468-478, (Fall 1986) DOI: 10.1215/ijm/1256044541
KEYWORDS: 55N25
No abstract available
E. T. Jacobson
Illinois J. Math. 30 (3), 479-510, (Fall 1986) DOI: 10.1215/ijm/1256044542
KEYWORDS: 16A16, 12E99, 12G99, 13A20
B. R. Jefferies
Illinois J. Math. 30 (3), 511-526, (Fall 1986) DOI: 10.1215/ijm/1256044543
KEYWORDS: 28B05, 28C05, 46G10, 60A10
No abstract available
Back Matter
Illinois J. Math. 30 (3), (Fall 1986)
No abstract available
Back to Top